# SDR MALA965251

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3342 - ON APPROACH TO DTW, THE NOSE GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL THE LIGHT ILLUMINATED.  MAINTENANCE CLEANED AND LUBRICATED THE DOWNLOCK SWITCHES.  ALL CHECKS SATISFACTORY.  (M)
